# SDR 2007UALA02777

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 63,028 hours, 10,292 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 27A EMERGENCY FLOOR LIGHTS INOPERATIVE.   [08-14-07]  FOUND CUT IN CABLE ASSY.  SPLICED CUT STRIP.  TESTS OK.
